Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The century's progress in applied mathematics


Author: R. S. Woodward
Journal: Bull. Amer. Math. Soc. 6 (1900), 133-163
DOI: https://doi.org/10.1090/S0002-9904-1900-00681-1
This work is cited by: Bull. Amer. Math. Soc., Volume 11, Number 5 (1905), 238-246
MathSciNet review: 1557689
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1900-00681-1